# SDR SWAA2021050467936

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 25,551 hours, 11,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FIXED T/E PANEL BETWEEN #7 AND #8 SPOILERS HAS 1 FASTNER DAMAGED AT FWD END OF PANEL / PEFORMED TIME LIMITED REPAIR PER WORK INSTRUCTION NO 21-157-01196
